Ask The Doctor > Questions & Answers > Period late after ECP Pill

Period late after ECP Pill

Patient: I had unprotected sex last thursday and took the ECP (single plan b pill) last Friday (24 hour later) i am on Levelen and i was due to start the placebo pills on the Saturday. and period due to start on the Monday. My period is still yet to arrive. despite taking the ECP pill.

 

 

Doctor: Thank you for your query.When you are using birth control pills and also the emergency contraceptive pill the period c an get a little delayed. Anyhow you say that your periods are only delayed by 2days it should not be a problem. ECP pills do cause intermittent bleeding or delay or irregularity in periods. Wait for another 2-3 days if the period does not come opt for a home pregnancy test to check out pregnancy status.Hope that answers your query. Have a good day.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment